# SDR AALA20090924BOS01

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 48,241 hours, 23,293 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND GEAR RETRACTION THE AMBER GEAR DOOR OPEN LIGHT REMAINED ON AND LEFT MAIN INDICATOR WAS RED.  GEAR LOWERED NORMALLY AND AIRCRAFT RETURNED TO BOSTON WITHOUT INCIDENT.  REPLACED LEFT RETRACT ACTUATOR TO STRUT LINK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
